# SDR 3EJA2020071600001

- Difficulty date: July 12, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N824JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605536
- Aircraft time: 5,012 hours, 3,497 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO UNCONTROLLABLE BACK LEFT AND PITCH DOWN WHILE BEING VECTORED FOR APPROACH.
